Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Prescribed progesterone as vaginal insert, bloating and lower abdomen pain. Is this progesterones side effect?

hi docter.. i m married for 2 yrs...Me n my husband were totally normal on medical conditions but still we didnt get kid.. so i done my iui this month on 12 n 13 th day of my cycle... they suggested progestron capsule 2 use in vagina ... is there any side effects in using that.. i feel bloating and pain in lower abdomen ... n irritation on vagina.. very heavy stomach .. is this realted to usage of progestron ? and when will it get implanatation? please give me tips to follow once fater iui done
Asked On : Tue, 3 Jul 2012
Answers:  1 Views:  92
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern, taking the hormone tablet without any pathological reason is not good for the health particularly the reason that you have look nothing is hundred per cent, promising as long as the contraception is concern, in my opinion taking the hormone tablet for this reason is not advisable, hope this information helps you take care and have nice day.
Answered: Mon, 12 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor